Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

edt85

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I've read about back soreness as being a common side effect for Accutane but I'm a little worried right now. Long story short, I broke my L5 vertebrae (lower back) about 2 years ago and it never fully healed with bone, my back specialist concluded it was some tissue or something but I was given the OK for anything I want to do since I was pain free. Only recently my back has started to hurt a lot in certain positions (until the muscle relaxes after a few seconds). I'm 1 month 11 days into tre
  2. I've heard of a few cases of Accutane and Tinnitus together, but I don't know if they are linked. I would stop your medication and don't start again before ask your dermatologist.
  3. Alright so I started Accutane about 2 1/2 weeks ago within the first few days I had a IB on my chin, not as bad as I thought but enough to frustrate me a lot. The IB is almost all gone but this one pimple I had on my chin never healed and is now a cut/scab which won't heal (reopens like every day just because of the location on the face from the skin always moving from talking and stuff) I'm really starting to get worried mostly because I have a feeling its going to scar. Does Accutane like s
  4. So I'm about 2 weeks into Accutane, so far I've been lucky and have had minimal side effects (usual lips drying, and a little bit of peeling) But I've been noticing the past week or so my head has really started to itch a lot. I don't have dandruff or anything. Any suggestions??? Thanks.
  5. So I am about to go on Accutane. My doctor prescribed it for me after like a year of using antibiotics that didn't help that much and I have a few quick Qs: -I still have a lot of Retin-A that I was using with the antibiotics, should I still continue to use them (or at least until the acne starts clearing since I was told Accutane take a little while for it to kick in) -I'm picking up my first 30 day dosage tomorrow (June 4th) but my next appointment for my dermatologist is July 8th (I can't g
  6. I've been on monodox for about 2 months now. I saw minor improvement in the beginning. After about a month, my skin sigificantly improved. I rarely break out now, and when I do it is hardly noticeable and short lasting. So I guess I can say my experience on monodox was good . I also use topicals both morning and night (Duac and Retin-A)
×